# SDR AMTA200700016

- Difficulty date: January 15, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L1 DOOR DID NOT SEAL PROPERLY.  A/C AIR TURN BACK DUE TO NOT PRESSURIZING, FOUND SEAL OFF TRACK AND OBSTRUCTING, CLEANED AND RE-INSERTED SEAL OK FOR CONT`D SVC.  (M)
